# SDR QXEA200501200

- Difficulty date: August 24, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 18,820 hours, 26,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Part serial: H113
- Condition: Inoperative
- Location: Zone 200
- Part time: 354 hours, 549 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - LEFT AND RIGHT EMERGENCY EGRESS LIGHTS, CENTER AND AFT EMERGENCY CEILING LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLIES AND BATTERY PACKS BEHIND CEILING PANEL 235BZ.  REMOVED AND REPLACED BATTERY PACK PS4 BEHIND CEILING PANEL 245BZ.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
